African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 242

Full Length Research Paper

Some common fixed point theorems in D* - metric space

Veerapandi T.1* and Aji M. Pillai2
  1Department of Mathematics, P. M. T. College, Melaneelithanallur 627 953, India. 2Manomaniam Sundaranar University, Tirunelveli, India.
Email: [email protected]

  • Article Number - 0CF557D3039
  • Vol.4(12), pp. 357 - 367, November 2011
  •  Accepted: 09 August 2011
  •  Published: 30 November 2011

Article Metrics

  • Articles on Google by: